Jump to content
Important Survey - Please Participate ×

interdose withdrawal or no sleep please help with advice


[jo...]

Recommended Posts

I take .05mgs of k each night for sleep. It only gives Me around 3 hours but when I wake up I go right into crushing symptoms from A to Z. If I dont take it I dont get any sleep so Im trapped in a no win situation.

 

Doc told Me to cut back to 0.25mg but it has no effect at that dose so She said go back up to 0.5mg. I have depression and not on any other meds. its crushing Me into the ground . Insomnia is My problem, doc says I need to be on an AD med but they ramp Me up and make the insomnia worse.

 

One week ago I started taking 5HTP in hopes it would raise My serotonin naturally but so far nothing. I tried many sleeps meds including sedating ADs they only reved me up. Ambien gave me a bad effect. One pharmacist suggested I try unisom ? 

 

How do I get My sleep back will I have to take an AD ? I was hoping that if I could find a sleep med I could wean myself off the K like I did two years ago. I weaned off of K onto melatonin but now it does not work. Im 63 and this is realy beating Me up. Ya Im scared to death and dont know where to turn. Any advice would be appreciated.  I am so damn sensitive to drugs.

Link to comment
Share on other sites

This sounds like a sleep problem with possible other causes. Maybe instead of benzos you could go to s sleep clinic. It's possible you suffer from sleep apnea or something.  All I know is I'd drink warm milk before swallowing a benzo which I'm sure you do not yet have a dependence/ tolerance on at this point. No matter how sensitive you are. B
Link to comment
Share on other sites

Remeron worked really well for me for a while. Im now taking gabapenten. But you have to realise no pill is going to work long term, not even k, thats why I am here

You have to rotate things, but ultimately you are going to get rebound insomnia.

Ultimately you are going to have to accept that insomnia is part of the process of getting of k

Link to comment
Share on other sites

was on k two years ago but the use the melatonin to wean off but this time it is not working and yes I am feeling interdose withdrawal as did two years ago due to my one dose per day. Also K crushes My depression into the ground its much worse. Doc wants to put me on an AD, if I can only find something to get Me some sleep I know i can wean off the K it was hell but I did it before.
Link to comment
Share on other sites

if you wake up after 3 hours its not a K problem. it has way longer half life. you should look into a non benzo sleep aid the following work

- seroquel 25-100mg

- gabapentin 600-1200mg

- doxepin  10mg

- remeron 7.5-15mg

- trazadone

 

i used them all, mixed sometimes some of them, with the blessings of my doc. ping your doc about it, they can help you while tapering

Link to comment
Share on other sites

both. I had times where I took it during day and night. then i stopped day doses for couple weeks and did just night at 300mg. at the lower end of my taper, and post jump (2 days ago) i take 300/600 morning, 300/600 mid-day, and 600-900 at night to help with anxiety.

 

Locutus do you take your gabapentin throighout the day or only at night?

Link to comment
Share on other sites

×
×
  • Create New...